Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 117, No. 8, October 2010

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.issue-8

Table of Contents

Export Selected Citations
  1. DOI: 10.4169/amermathmont.117.8.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.8.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 749-753)
      Graph Theory: A Problem Oriented Approach: The Mathematical Association of America,Washington D.C., 2008, xvi + 205 pp., ISBN 978-0-88385-753-3, $55.50. by Daniel A. Marcus
      Review by: Marion Deutsche Cohen
      DOI: 10.4169/000298910x515839
      Stable URL: http://www.jstor.org/stable/10.4169/000298910x515839
  6. DOI: 10.4169/amermathmont.117.8.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.8.bm